Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kahroll

epiduo

hey guysss .... i need helppp !!!

my dermetoligist persricbed me epiduo about a week ago ...just 2 days ago eveytime i put it on my face would be on fireeeeeee !! i mean to the point where it would make me cry..but i would suck it up and then it would go away ...now my face is red and is peeling like crazy ..i use moisturizer but it just drys up and peels again .. i dont know what to do =( i mean im seeing results but the side afftects are killing me right now ... any ideas anyoneee ??

Share this post


Link to post
Share on other sites

It would probably be best to use it less often. These side effects are pretty common, which is why they recommend that you start off really slow (usually once every three days at first). And make sure you're using very mild cleansers and moisturizers -- that helped ALOT when I was first starting retinoids.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×